Acta Mathematica, 1965, Volume 115

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (11 articles)

Issue 1

[1] Canonical polygons for finitely generated Fuchsian groups

Linda Keen The Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331293

Acta Mathematica, 115, (1), 1-16, 1965.2
[ Download ] [ 2017-01-08 20:32:07 uploaded by actaadmin ] [ 652 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Extensions in varieties of groups and algebras

J. Knopfmacher The University, Manchester

TBD mathscidoc:1701.331294

Acta Mathematica, 115, (1), 17-50, 1965.3
[ Download ] [ 2017-01-08 20:32:07 uploaded by actaadmin ] [ 486 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The Euler class of generalized vector bundles

J. Wolfgang Smith Oregon State University, Corvallis, Ore., USA

TBD mathscidoc:1701.331295

Acta Mathematica, 115, (1), 51-81, 1965.4
[ Download ] [ 2017-01-08 20:32:07 uploaded by actaadmin ] [ 589 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Curves on 2-manifolds and isotopies

D. B. A. Epstein The University of Warwick, Coventry, England

TBD mathscidoc:1701.331296

Acta Mathematica, 115, (1), 83-107, 1965.5
[ Download ] [ 2017-01-08 20:32:07 uploaded by actaadmin ] [ 768 downloads ] [ 0 comments ] [ Cited by 227 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Curves on 2-manifolds: A counterexample

D. B. A. Epstein The University of Warwick, Coventry, England H. Zieschang The University of Warwick, Coventry, England

TBD mathscidoc:1701.331297

Acta Mathematica, 115, (1), 109-110, 1965.5
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 401 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the boundary theory for Markov chains. II

Kai Lai Chung Stanford University, Stanford, California, USA

TBD mathscidoc:1701.331298

Acta Mathematica, 115, (1), 111-163, 1965.5
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 520 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Jordan algebras of type$I$

Erling Størmer Oslo Universitet, Oslo, Norway

TBD mathscidoc:1701.331299

Acta Mathematica, 115, (1), 165-184, 1965.3
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 428 downloads ] [ 0 comments ] [ Cited by 104 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Uniform approximation on smooth curves

Gabriel Stolzenberg Brown University, Providence, R. I., USA

TBD mathscidoc:1701.331300

Acta Mathematica, 115, (1), 185-198, 1965.7
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 657 downloads ] [ 0 comments ] [ Cited by 91 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Half-order differentials on Riemann surfaces

N. S. Hawley Stanford University, Stanford, Calif, USA M. Schiffer Stanford University, Stanford, Calif, USA

TBD mathscidoc:1701.331301

Acta Mathematica, 115, (1), 199-236, 1965.7
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 1459 downloads ] [ 0 comments ] [ Cited by 76 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Extremal and conjugate extremal distance on open Riemann surfaces with applications to circular-radial slit mappings

A. Marden University of Minnesota, Minneapolis B. Rodin University of Minnesota, Minneapolis

TBD mathscidoc:1701.331302

Acta Mathematica, 115, (1), 237-269, 1965.6
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 267 downloads ] [ 0 comments ] [ Cited by 23 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On some non-linear elliptic differential-functional equations

Philip Hartman The John Hopkins University, Baltimore, Md., USA Guido Stampacchia The John Hopkins University, Baltimore, Md., USA

TBD mathscidoc:1701.331303

Acta Mathematica, 115, (1), 271-310, 1965.5
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 1918 downloads ] [ 0 comments ] [ Cited by 182 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved